Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 107968, 12 pages
http://dx.doi.org/10.1155/2014/107968
Research Article

Global Analysis of Almost Periodic Solution of a Discrete Multispecies Mutualism System

Mathematics and OR Section, Xi’an Research Institute of High-Tech, Hongqing Town, Xi’an, Shaanxi 710025, China

Received 11 February 2014; Accepted 6 April 2014; Published 22 April 2014

Academic Editor: Yongkun Li

Copyright © 2014 Hui Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Zhang, Bin Jing, Yingqi Li, and Xiaofeng Fang, “Global Analysis of Almost Periodic Solution of a Discrete Multispecies Mutualism System,” Journal of Applied Mathematics, vol. 2014, Article ID 107968, 12 pages, 2014. doi:10.1155/2014/107968